ULTRA BESSEL SEQUENCES OF SUBSPACES IN HILBERT SPACES

Title
ULTRA BESSEL SEQUENCES OF SUBSPACES IN HILBERT SPACES
Authors
박춘길
Keywords
Frame of subspaces; Perturbation; Ultra Bessel sequence of subspaces
Issue Date
2015-11
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 19, NO 5, Page. 874-882
Abstract
In this paper, we introduce ultra Bessel sequences of subspaces in Hilbert spaces and we establish some new results about ultra Bessel sequences of subspaces and their perturbation.
URI
http://www.eudoxuspress.com/244/JOCAAA-VOL-19-2015.pdfhttp://hdl.handle.net/20.500.11754/29103
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE